Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A characterization of the Veronese surface


Author: Edoardo Ballico
Journal: Proc. Amer. Math. Soc. 105 (1989), 531-534
MSC: Primary 14J25; Secondary 14M05
MathSciNet review: 953737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we prove a slight modification of a conjecture of Beltrametti-Sommese proving that the Veronese surface and a general intersection of 3 quadrics are the only smooth surfaces of $ {\mathbf{CP}^5}$ which are $ 2$-spanned.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J25, 14M05

Retrieve articles in all journals with MSC: 14J25, 14M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0953737-5
PII: S 0002-9939(1989)0953737-5
Article copyright: © Copyright 1989 American Mathematical Society